Jump to content

chelsea

Members
  • Content Count

    1
  • Joined

  • Last visited

Community Reputation

0 Neutral

About chelsea

  • Rank
    Newbie
  1. hi ive been taKing finasteride for 7 months i only have an ich or so out of my temples gone and full head otherwise.but something curious is happening.if i comb my hairline up with gel sometimes it looks so good the hairloss seems none at all,then il get up another day and do it and it seems more has gone and looks stupid.then itl change another time and look great then stupid again whats happening?i dont have difuse hairloss at all and only have a mature hairline thats only an inch gone anyway.is finasteride doing this?how can it look so thick one day at the front and not the next week?im probably between a norwood 1 and 2.any help would be appreciated.(ps i know i havent been taking fin that long but was just curious)
×
×
  • Create New...